# SDR 96ZZZX523

- Difficulty date: December 20, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6099P
- Make and model: Snias AS350B2
- Aircraft serial: 2818
- Engine: Tmeca ARRIEL1D
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 0164248800
- Condition: Defective
- Location: Engine
- Part time: 442 hours
- Stage of operation: IN
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

OCCASIONAL SMOKE AND FUEL SMELL EMITTING FROM HEATER OUTLET.  REPLACED WITH NEW FCU, CORRECTED PROBLEM.
